# SDR DXTA2024122401671

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 14,800 hours, 9,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 525655
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT - DURING AN EXTERIOR LIGHT INSPECTION (APU ON, EMER LTS-ARM, PAX SAFETY-ON) AFTER FLYING FOR 7 HOURS, NONE OF THE THREE OVER/FRONT WING LIGHTS ILLUMINATED.  AFTER RETURNING INSIDE THE CABIN, NONE OF THE INTERIOR EMERGENCY LIGHTING WAS ILLUMINATED EITHER.  MOVING THE EMER LTS SWITCH FROM ARM TO ON (REGARDLESS OF PAX SAFETY SWITCH POSITION ON OR OFF) ILLUMINATED ALL INTERIOR AND EXTERIOR LIGHTING EXCEPT FOR THE MOST FORWARD FOUR INTERIOR LIGHT FIXTURES (GALLEY READING, RED MED PILLAR EXITS, WHITE ABOVE MED EXIT). PERFORMED TROUBLESHODTING FOUND NO 1 EMERG, LIGHTS BATTERY FUSE SLOWN, REPLACED RJSE P/N 52565,5 WITH CUSTOMER SUPPLIED NEW PART. OPS CHECK OK IAW CE680 AMM 33-50-00
